question-icon

Is shrinking of penis possible while on medication for enlarged prostate?

default
Posted on Fri, 29 Jul 2016
Question: I am 84 years old on meds for enlarged prostate. My penis seems to be shrinking or the foreskin is expanding, What could cause that? YYYY@YYYY
doctor
Answered by Dr. P. T. Patil (1 hour later)
Brief Answer:
It is due to penile hypoxia.

Detailed Answer:
Hello
Thanks for query .
Based on the facts that you have been detected to have enlarged prostate and taking medicines for the same .

You have noticed your penis to be getting shrinked in recent times .This is due to age related Penile Hypoxia that causes shrinking of penis .There is nothing to be worried about it and there is no medicines that can cure it.

Hope I have answered your query ,please feel free to ask if you have more questions , I shall be happy to help you .
Thanks and Regards.
Dr.Patil.



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10493 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is shrinking of penis possible while on medication for enlarged prostate?

Brief Answer: It is due to penile hypoxia. Detailed Answer: Hello Thanks for query . Based on the facts that you have been detected to have enlarged prostate and taking medicines for the same . You have noticed your penis to be getting shrinked in recent times .This is due to age related Penile Hypoxia that causes shrinking of penis .There is nothing to be worried about it and there is no medicines that can cure it. Hope I have answered your query ,please feel free to ask if you have more questions , I shall be happy to help you . Thanks and Regards. Dr.Patil.